Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Sore breast,blocked nose and abdominal pain after quitting birth control pill - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   I recently quit taking my birth control and now I am 3 weeks late. Nose is stuffy, I am tired and irritable. Took pregnancy test twice, both negative. Since yesterday my nipples are so sore I can hardly wear a bra and my lower right abdomen hurts - I feel a sharp pain when walking or when I first sit down. Should I go to the doctor?
Doctor :   Hi
User :   Hello
User :   Is this something to be concerned about?
Doctor :   Yes you definitely need a physical examination
Doctor :   from a surgeon or gynecologist
User :   alright thanks
Doctor :   Since when do you have the abdominal pain?
User :   since yesterday and it has not gone away
Doctor :   Do you have nausea or vomiting?
User :   it isn't horrible but it is a sharp pain whenever I move
User :   no
Doctor :   Are you sexually active?
User :   yes
Doctor :   Are you expecting to be pregnant?
User :   well not really. I am not trying to be
Doctor :   Any reasons for quitting the pill?
User :   yes. I was having a racing heart beat for some reason and the gyno told me to quit taking it until I figured out what was wrong. Cardiologist says it is nothing to worry about so I was going to start again as soon as I finished my period
Doctor :   Have nt you used other contraceptives in the meanwhile?
User :   sometimes but not every time
Doctor :   Ok
Doctor :   The missed period could be due to stopping of the pill
Doctor :   The abdominal pain could be attributed to ovulation
Doctor :   THese are just presumptions
Doctor :   proper case work up is essential
User :   Alright. Well I will set up an appointment with the gyno as soon as I can
Doctor :   Is there any thing else I can help you with?
User :   I don't think so. Thank you.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor